# SDR CA020617009

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,205 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nlg
- Part time: 99,999 hours, 39,564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF NLG WOULD NOT RETRACT , AIRCRAFT RETURNED FOR NORMAL LANDING . INSPECTION FOUND WIRING FOR DRAG STRUT PROXIMITY SENSOR CHAFFED . PROX SENSOR ASSEMBLY REPLACED . GEAR SWINGS CARRIED OUT . AIRCRAFT RETURNED TO SERVICE .
